MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTERLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7564
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink buretrol solution set was blocked.This occurred before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed and the device was unable to prime as no flow was observed through the line.A blockage was noted in the drip chamber of the device.During a filter integrity test, it was observed that the disc was not filling with air when pressure was applied.When the filter was cut, a blockage with flashing or solvent was observed.The subassembly center hole was too small to allow liquid flow.The reported condition was verified.The cause of the reported condition was determined to be a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7566620
Report Number1416980-2018-03377
Device Sequence Number11351552
Product Code FPA
UDI-Device Identifier00085412002781
UDI-Public(01)00085412002781
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/13/2023
Device Catalogue Number2C7564
Device Lot NumberDR18B13017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1